DUAL SERIES AND HARMONIC MIXED BOUNDARY VALUE PROBLEMS

被引:0
作者
WHITEMAN, JR
机构
来源
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY | 1969年 / 16卷 / 01期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:123 / &
相关论文
共 50 条
[21]   The solution of boundary value problems with mixed boundary conditions via boundary value methods [J].
Akinlabi, Grace O. ;
Adeniyi, Raphael B. ;
Owoloko, Enahoro A. .
International Journal of Circuits, Systems and Signal Processing, 2018, 12 :1-6
[22]   NONLINEAR HARMONIC BOUNDARY VALUE PROBLEMS .I. [J].
KLINGELHOFER, K .
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 1968, 31 (05) :364-+
[23]   Nonlinear boundary value problems relative to harmonic functions [J].
Boukarabila, Y. Oussama ;
Veron, Laurent .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 201
[24]   Harmonic boundary value problems in a quarter ring domain [J].
Shupeyeva, Bibinur .
ADVANCES IN PURE AND APPLIED MATHEMATICS, 2012, 3 (04) :393-419
[25]   Tri- harmonic boundary value problems in a sector [J].
Wang, Ying .
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2014, 59 (05) :732-749
[26]   Double Fourier series and boundary value problems [J].
Green, AE .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1944, 40 :222-228
[27]   MIXED BOUNDARY VALUE PROBLEMS IN SOIL MECHANICS [J].
SHIELD, RT .
QUARTERLY OF APPLIED MATHEMATICS, 1953, 11 (01) :61-75
[28]   STRONG SINGULARITIES IN MIXED BOUNDARY VALUE PROBLEMS [J].
Rachulinkova, Irena .
MATHEMATICA BOHEMICA, 2006, 131 (04) :393-409
[29]   MIXED ELLIPTIC BOUNDARY-VALUE-PROBLEMS [J].
SIMANCA, SR .
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 1987, 12 (02) :123-200
[30]   MIXED BOUNDARY-VALUE PROBLEMS IN PLANE [J].
VOYTUK, JA ;
MACCAMY, RC .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1965, 16 (02) :276-&